# SDR USAA2014061300013

- Difficulty date: June 12, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 38,720 hours, 23,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: A6964
- Condition: Defective
- Location: L2 Door
- Part time: 37,703 hours, 16,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR SLIDE RAFT COVER TOUCHING FUSELAGE WHEN DOOR IS OPEN.  REPLACED L2 DOOR RAFT SLIDE IAW JOB CARD 26L0002501.
